Treatment of Idiopathic Headshaking in Horses with Pulsed High-Dose Dexamethasone
Article first published online: 15 OCT 2013
Copyright © 2013 by the American College of Veterinary Internal Medicine
Journal of Veterinary Internal Medicine
Volume 27, Issue 6, pages 1551–1554, November/December 2013
How to Cite
Tomlinson, J.E., Neff, P., Boston, R.C., Aceto, H. and Nolen-Walston, R.D. (2013), Treatment of Idiopathic Headshaking in Horses with Pulsed High-Dose Dexamethasone. Journal of Veterinary Internal Medicine, 27: 1551–1554. doi: 10.1111/jvim.12218
- Issue published online: 13 NOV 2013
- Article first published online: 15 OCT 2013
- Manuscript Accepted: 5 SEP 2013
- Manuscript Revised: 19 JUN 2013
- Manuscript Received: 17 MAY 2013
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!